# SDR HEEA967491

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Support
- Part number: 23007196
- Condition: Defective
- Location: Eng Comp
- Component: 23005200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED DUE TO LOW POWER AND HIGH COMPRESSOR VIBS ON TEST CELL.  UPON INSPECTION OF COMPRESSOR PARTS NOTED THE FOLLOWING:  COATING  LIFTING ON REAR SUPPORT MAJOR AND MINOR SEALS. REPLACED DISCREPANT PART.
